# SDR DALA2024112111123

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 LH HORIZONTAL STABILIZER UPPER SKIN RIB 10-11 STR 2-3 DENT. CORRECTIVE ACTION: REPAIRED WITH ER/A 620110-14. (0669994)
